# SDR USAA001356

- Difficulty date: August 25, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N573US
- Make and model: Boeing 737301
- Aircraft serial: 23560
- System (JASC): 5550 · Empennage Flight Control Surfaces, Attach Fittings
- Part: Clevis
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 42,485 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CLEVIS LUG CORRODED .5 INCH BY .5 INCH, RIGHT HORIZ STAB FORWARD UPPER CLEVIS ON BOX BEAM.  CORROSION LEVEL 1.  MACHINED SPOT FACES BOTH FORWARD AND AFT CLEVIS LUGS PER SRM 55-10-10. (M)
